RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1890, Volume 15, Number 1, Pages 121–276 (Mi msb7498)  

This article is cited in 1 scientific paper (total in 1 paper)

Modification de la méthode de M. Kirchhoff pour déterminer le mouvement du liquide à deux dimensions et à vitesse constante donnée sur une ligne inconnue du courant

N. Joukovsky


Full text: PDF file (8649 kB)

Bibliographic databases:

Citation: N. Joukovsky, “Modification de la méthode de M. Kirchhoff pour déterminer le mouvement du liquide à deux dimensions et à vitesse constante donnée sur une ligne inconnue du courant”, Mat. Sb., 15:1 (1890), 121–276

Citation in format AMSBIB
\Bibitem{Jou90}
\by N.~Joukovsky
\paper Modification de la m\'ethode de M.~Kirchhoff pour d\'eterminer le mouvement du liquide \`a deux dimensions et \`a vitesse constante donn\'ee sur une ligne inconnue du courant
\jour Mat. Sb.
\yr 1890
\vol 15
\issue 1
\pages 121--276
\mathnet{http://mi.mathnet.ru/msb7498}
\zmath{https://zbmath.org/?q=an:22.0940.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb7498
  • http://mi.mathnet.ru/eng/msb/v15/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Demidov, “Functional geometric method for solving free boundary problems for harmonic functions”, Russian Math. Surveys, 65:1 (2010), 1–94  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математическiй сборникъ
    Number of views:
    This page:175
    Full text:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019